# SDR DALA2015072404591

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 108,522 hours, 13,444 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE INFLIGHT SHUTDOWN DUE TO LOW OIL PRESSURE.  MAINTENANCE PERFORMED NR 2 ENGINE GEARBOX PRESSURE CHECK, FOUND IDG CARBON SEAL LEAKING.  MAINTENANCE REPLACED IDG CARBON SEAL, COMPLIED WITH LEAK CHECK AND NO LEAKS NOTED.
